# SDR ARWA990402

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- Engine: Rroyce RB211524B4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MIA - FLT 508 - NR 1 ENGINE SHUT DOWN AT 5:44 GMT, DUE LOW OIL PRESSURE AND TOTAL LOSS OF OIL, OIL PRESS 5 TO 6 PSI INDICATED ON WINDMILLED.  ZERO QTY IND LOW OIL PRESSURE LIGHT ILLUMINATED.  REMOVED AND REPLACED ENGINE IAW ARROW AIL FOR L-1011-7104A.  (M)
